Weepy sife-effects of balancing medications

Just call me Weepy McWeepatlot. I’m weaning down to a lower dose of my main antidepressant, I’ve only just started and it’s going very slowly and very gently.

I am a very sensitive person in more ways than one. Medications are always trial and error. The high dose I was on is great for me emotionally, but means I can’t take Triptan medication to try and get my chronic migraine managed. So thus, we are lowering my dosage to try for a balance between the two treatments.

Anyway, I’m weepy. And a little low. And it feels horrible. I sat in our Christian meeting and cried multiple times this morning, so embarrassing, although I’m sure no one noticed – thank you long, scruffy hair that hides my face!!!

I’ll keep persisting with the weaning process, if my mood stays low I’ll call my doctor next week and see what game plans we can come up with. In the meantime, Weepy McWeepatlot sounds like a fitting new title.

3 thoughts on “Weepy sife-effects of balancing medications

  1. Try and stay positive. It’s hard to, but my Dr always tries to the in a feeling with a reason. It helps me understand my moods and anxiety. You know you can always go back to what made it ok. Help with migraines is a struggle at best, I wish you peace!

    Like

  2. Oh I am so sorry to hear of your sadness.
    I freaking hate the struggle of finding the right meds, the combo, the weaning and adding. I am still tweaking for all of my different health issues.
    Wishing you well!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s